# SDR SWAA2022112875635

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 36,853 hours, 22,404 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR SLIDE INDICATING IN RED ARCH / [01] REMOVED SLIDE PER MT725-61-06;[02] REMOVED AND REPLACED FWD ENTRY SLIDE PER MT 725-61-06.
